MathSciNet Relay Station
MathSciNet bibliographic data
MR848539 (88i:81130) 81E99 (32G15 58G10 81E30)
Bost, J.-B.; Jolicœur, T. A holomorphy property and the critical dimension in string theory from an index theorem. Phys. Lett. B 174 (1986), no. 3, 273–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement